# SDR ASAA12510894

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,605 hours, 6,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL.  LIGHT EXTINGUISHES WITH RESET.  PERFORMED BITE CK OF NR 2 ZONE TEMP CNTL PER AMM REF 21 61 00.  FAULTS 32 PACK RAM AIR ACTUATOR.  PERFORMED FAULT RESET PROCEDURE PER SAME REF FAULT CLEARED PACK LIGHT EXTINGUISHED.  STARTED APU AND RAN PACK NR 2 NO ISSUES OR PACK LIGHTS.  CKS GOOD FOR SERVICE.
